# SDR 2002UALA01823

- Difficulty date: December 5, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N949UA
- Make and model: Boeing 737522
- Aircraft serial: 26692
- Aircraft time: 28,766 hours, 18,349 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM UPPER CORD TOP SURFACE HAS EXCESSIVE MATERIAL LOSS AT BODY STATION 986 RBL 28 RBL 32 AND RBL 40.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR DOUBLER.
